English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Computing Teichmüller Maps Between Polygons

MPS-Authors
/persons/resource/persons101864

Goswami,  Mayank
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Goswami, M., Gu, X., Pingali, V. P., & Telang, G. (2017). Computing Teichmüller Maps Between Polygons. Foundations of Computational Mathematics, 17(2), 497-526. doi:10.1007/s10208-015-9294-4.


Cite as: https://hdl.handle.net/11858/00-001M-0000-002D-3E48-3
Abstract
There is no abstract available